# SDR P2EA99111

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 654645424
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURIGN Q-CHECK RIGHT AILERON WAS FOUND WITH DELAMINATION.  AILERON WAS REPAIRED AS PER COOPESA NR COO-CMP-3-57-151-99.  (M)
